# SDR WX0A070649

- Difficulty date: October 26, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365445
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL HAS MULTIPLE CORRODED INSERTS FS 160 TO 198 LBL 10 TO LBL 50.  FABRICATED CABIN FLOOR PANEL IAW MD80 SRM 53-05 PARA 59.
